# SDR HEEA0012555

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 222310117105
- Condition: Deteriorated
- Location: M/R Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R FLAPPING ELASTOMER CRACKING AND DETERIORATED.  SERIAL NUMBERS REMOVED LK0092 AND LK0067.
